# SDR 97FDEA00575

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT BS 970 STR 5 RT.  *S/D*  REMOVED AND REPLACED STR CLIP AT BS 970, S5R IAW FED SRM 51-10-1 AND SRM 51-30-2.
